# SDR AALA201705029023

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 54,420 hours, 20,436 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Part number: HTE200066
- Part serial: M107GB0301
- Condition: Stuck
- Location: Fuel System
- Part time: 54,426 hours, 20,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE RECIEVED A FUEL ACT TRANSFER FAULT ECAM, SELECTED FOWARD ON ACTUATOR PUMP IAW ECAM PROCEEDURES.  FWD ACTUATOR RAN EMPTY, MESSAGE WENT AWAY FOR A FEW MINUETS, THEN RETURNED.  FUEL IN AFT ACTUATOR INDICATES 4100 LBS.  REPLACED INTERMITTENTLY STICKING ACTUATOR 2 INLET VALVE ACTUATOR 5QH2.  AIRCRAFT WAS GROUNDED.
